Abstract and Applied Analysis

Properness and topological degree for general elliptic operators

V. Volpert and A. Volpert

Full-text: Open access

Abstract

The paper is devoted to general elliptic operators in Hölder spaces in bounded or unbounded domains. We discuss the Fredholm property of linear operators and properness of nonlinear operators. We construct a topological degree for Fredholm and proper operators of index zero.

Article information

Source
Abstr. Appl. Anal., Volume 2003, Number 3 (2003), 129-181.

Dates
First available in Project Euclid: 15 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050426033

Digital Object Identifier
doi:10.1155/S1085337503204073

Mathematical Reviews number (MathSciNet)
MR1980315

Zentralblatt MATH identifier
1030.35038

Subjects
Primary: 35J30: Higher-order elliptic equations [See also 31A30, 31B30] 47H11

Citation

Volpert, V.; Volpert, A. Properness and topological degree for general elliptic operators. Abstr. Appl. Anal. 2003 (2003), no. 3, 129--181. doi:10.1155/S1085337503204073. https://projecteuclid.org/euclid.aaa/1050426033


Export citation